Atenolol/Speed Up?

Discussion in 'Health and medical' started by Ronnie, Feb 17, 2004.

  1. Ronnie

    Ronnie Guest

    I am taking atenolol 25 mg at 8am and then 25 mg more at 4:30 pm. I have noticed that after taking
    my atenolol I feel nervous until exactly 3 hours after my dose (especially pm dose) then I get calm.
    My BP has been
    120/80.I am also hypothyroid due to haveing RAI for Grave's 10 years ago and on Armour Thyroid
    replacement and all my thyroid panel shows normal.

    Anyone else experienced this?
     
    Tags:


  2. Ronnie wrote:

    > I am taking atenolol 25 mg at 8am and then 25 mg more at 4:30 pm. I have noticed that after taking
    > my atenolol I feel nervous until exactly 3 hours after my dose (especially pm dose) then I get
    > calm. My BP has been
    > 120/80.I am also hypothyroid due to haveing RAI for Grave's 10 years ago and on Armour Thyroid
    > replacement and all my thyroid panel shows normal.
    >
    > Anyone else experienced this?

    Atenolol is typically a once a day drug.

    Would wonder if perhaps your heart rate is too slow after the second evening dose of atenolol and
    that perhaps this is causing your symptoms. Would suggest you check your pulse rate when you are
    having your symptoms and if less than 60 bpm, consider informing your doctor.

    Servant to the humblest person in the universe,

    Andrew

    --
    Dr. Andrew B. Chung, MD/PhD
    Board-Certified Cardiologist
    http://www.heartmdphd.com/

    **
    Who is the humblest person in the universe?
    http://makeashorterlink.com/?W1F522557

    What is all this about?
    http://makeashorterlink.com/?G1BB12C67

    Is this spam?
    http://makeashorterlink.com/?N69721867
     
Loading...